# SDR AALA202412317244

- Difficulty date: December 30, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 44,877 hours, 19,031 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Missing
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT ON DOOR L1, THE ATTACHMENT SCREW ON THE LEFT SIDE OF THE SLIDE IS MISSING. MAINTENANCE INSTALLED LEFT HAND L1 DOOR SLIDE MOUNTING FASTENER PER AMM 25-66-01-400.
